# SDR MASA2011090203614

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 16,558 hours, 13,244 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Smoke
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE AT 10 AND SMOKING NR 3 BRAKE AT 10 AND SMOKING.  REMOVED AND REPLACED NR 3 BRAKE.
